# SDR ASAA9580169

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 547 - CREW REPORTED THE R1 DOOR GUST LOCK WOULD NOT ENGAGE PROPERLY.  LUBED GUST LOCK MECHANISM AND OPERATED NORMALLY.  (M)
